# SDR F3LA200800066

- Difficulty date: February 2, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 15,440 hours, 7,415 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Part number: D5757420200100
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3/S1 C CHECK, INSPECTION REPORTED THE RIGHT, OUTBOARD NUMBER 3 FLAP DRIVE LEVER EXTENSION ARM FITTING WAS FOUND GOUGED WHERE IT CONNECTS TO BOTTOM OF THE DRIVE ARM.  MAINTENANCE BLENDED THE DAMAGED AREA IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-73-00.  PERFORMED HFEC (EDDY CURRENT) INSPECTION AND FOUND NO DEFECTS.  AREA WAS PRIMED AND PAINTED IN ACCORDANCE WITH EA A9-53R-30009.  UPON COMPLETION OF THE REPAIRS, THE UNIT WAS INSPECTED AND FOUND ACCEPTABLE.
